# SDR AALA202404043281

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 9,243 hours, 2,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 36C EMERGENCY PATH LIGHT INOPERATIVE. REPLACED LIGHT LAMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
